HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
58巻4号 (2007.10) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
keizaikenkyu05804335.pdf10074KbAdobe PDF
Title: 多変量因子確率的ボラティリティ変動モデル
Other Titles: Multivariate Factor Stochastic Volatility Model
Authors: 大森, 裕浩
Issue Date: 25-Oct-2007
Publisher: 岩波書店
Citation: 経済研究
Volume: 58
Issue: 4
Start Page: 335
End Page: 351
Language: jpn
DOI: 10.15057/21925
Text Version: publisher
Appears in Collections:58巻4号 (2007.10)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback